# SDR ASAA0480220

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CUSP WEB STRINGER 18 STATION 598-636 LEFT SIDE.  REMOVED DAMAGED WEB, ORDERED AND INSTALLED NEW WEB IAW MD80 SRM 51-30-2.  (M)
